# SDR UALA2013060703964

- Difficulty date: June 6, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,929 hours, 27,243 cycles
- Engine: Pwa PW2040
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 86
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW HEAT IS INOPERATIVE.  LEFT CONTROLLER WILL NOT SELF TEST, REPLACED CONTROLLER IAW AMM.  TESTED GOOD.  NOW SHOWING LT SIDE WINDOW NR 3 FAILURE.
